Our website uses cookies so that we can improve your experience. Learn more about our cookies

close

Ibuprofen+Caffeine Aspegic 400mg+100mg 24 tablets

Non-prescription drug indicated for the short-term symptomatic treatment of moderate acute pain.

Ref. 5797808
€6.80
Tax included

Quantity

Shipping from:

 Calculate Shipping Cost

Description

Ibuprofen+Caffeine Aspegic 400mg+100mg is indicated in adults for the short-term symptomatic treatment of moderate acute pain such as toothache or headache.

Active substance : 400mg of ibuprofen and 100mg of caffeine.

Dosage and method of administration:

For moderate acute pain, a single dose of 400 mg of ibuprofen and 100 mg of caffeine is recommended. This can be repeated after 6-8 hours, without exceeding a maximum daily dose of 1200 mg of ibuprofen and 300 mg of caffeine. The duration of treatment should not exceed 3 days. For mild pain or when the duration of treatment exceeds 3 days, Ibuprofen + Caffeine Aspegic is not recommended. Therapy with an active substance at the lowest effective dose should be considered. Example: Ibuprofen 200 mg. For short term use only. The lowest effective dose for the shortest period of time needed to relieve symptoms should be used. It is recommended that patients with gastric sensitivity take Ibuprofen + Caffeine Aspegic with food. Oral route. The tablets should be swallowed whole with a glass of water.

Contraindications:

Hypersensitivity to the active substance or to any of the excipients. History of hypersensitivity reactions (eg bronchospasm, asthma, rhinitis, angioedema or urticaria) associated with taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs). Unclarified disorders of blood formation. Peptic ulcer/active bleeding or history of recurrent or existing peptic ulcer/bleeding (two or more distinct episodes of proven ulceration or bleeding). History of gastrointestinal bleeding or perforation related to previous NSAID therapy. Cerebrovascular or other active bleeding. Severe heart failure (NYHA class IV) Severe hepatic failure or Severe renal failure. Third trimester of pregnancy. Patients with severe dehydration (caused by vomiting, diarrhea or insufficient fluid intake).

If in doubt or if symptoms persist, consult your doctor or pharmacist.

In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.